22 Jun 2010
I think they are both anti-siezure meds, often prescribed for nerve-pain. I was on Lyrica for about 8 days and had swelling of feet ankles and legs, so I discontinued it.
They are not the same drug, they are just used for similar symptoms. Hope this gives you a tiny bit of info, wish I could be of more help. Perhaps you should call your pharmacist. Best wishes to you. sweetlemon
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I need pain med advice can you tell me what works for you? I cannot take the following meds, LYRICA, CYMBALTA, NEURONTIN, and some other's that ...
16 answers • 26 Sep 2011
I am a dialysis patient with painful toes due to lack of circulation. I have never had tremors before I began taking Neurontin and then Lyrica, so my ...
1 answer • 7 Feb 2012
Why does Lyrica cause anxiety, depression and even suicidal thoughts in some people? I was first put on Neurontin, which sent me into this black hole ...
8 answers • 12 Sep 2012
Fibromyalgia - is neurontin used for fibromialga and does it make you stay awake and is it dangerous
I have fibromialga and hurt really bad , i am on 75mg lyrica 4 times a day , but in the evening i hurt all over from my neck to my behind , and a ...
4 answers • 20 Jun 2014